I usually don't post much on here, but I need ya'll to help me. I've recently been diagnosed with a seizure disorder and I've been battling bulimia for most of my life.(I'm 34years old now and I've been battling this since I was 14 years old). I've gone through the Anna stage and the bulimia stage (mostly the bulimia). My problem is this. My weight has gone up and down for most of my life. I've done a wonderful job of keeping it down, I'm terrified of being fat. the very thought of it makes me have anxiety beyond belief. (I'm in tears just typing this..sorry) Some of the meds that I'm on cause me to gain weight. I have to take them because if I don't.. I will have seizures... there is no question whether or not I will continue to take them because I have to.. I will continue to take them.. but I've gained 30 pounds from them... I'm finding myself getting into the pattern of ANNA again... I hate myself, the body I'm in is not me... and I don't like looking at myself anymore.. I'm a newlywed..I just celebrated my 1st anniversary on April 16th and over the past 3 months I've gained a whopping 30 pounds from the meds... I'm seeing my counselor and she says "it's just the meds hun... you'll loose the weight" BUT that doesn't help... I'm terrified!!! the voice of the ED is saying... "your going to loose your husband, your fat, your ugly, your worhtless, etc." because of the seizures, I"m not able to work, drive, or basically do much of anything on my own for right now.. I've just been diagnosed this past Feb 08 so it's all just happening... I've went from having control of my life to loosing everything... and I'm feeling myself searching for some normality...where there is none... One of my meds causes loss of appetite and the other one causes weight gain... what a combo.???? I don't know if there is anything anyone can suggest... I just feel like there is this spiral that I"m falling down... and nobody will throw me a rope to help me stop..I'm seeing the fat and calories in every peice of food that I come into contact with.. and it's extremely easy NOT to eat...cause the other med completely diminishes my appetite...but the other med causes me to gain weight anyway...so even if I don't eat...it doesn't matter...I STILL gain the weight... it's like a cruel joke...sorry to ramble... just needed to vent...
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??